# SDR SWIA202055300

- Difficulty date: December 13, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 30,563 hours, 18,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318215
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR LOWER SILL FWD CAP ANGLE.  C-CHECK RO 1/5/2021.  REPAIRED CORROSION DAMAGE TO PAX DOOR SILL UPPER SUPPORT ANGLE (FWD-CAP) BY REPLACING WITH NEW PART, IAW CRJ700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND DWG SH670-31810 REV AE.  COMPLIED WITH TASK CARD 51-900-1002-SKY (CL600-2C10).
